U.S. doctors online nowAsk doctors free
United Kingdom (Great Britain)
A 62-year-old female asked:

Am taking arimidex (anastrozole) and having terrible hot flushes.is sage tablets safe to take with this?

2 doctor answers3 doctors weighed in
Dr. Helmy Guirgis
Hematology and Oncology 47 years experience
I do not know sage: But consult with your doctor about Femara or tamoxifen. Substitution of Arimidex by Femara or tamoxifen may well do the trick. This is my first recommendation to you. Should you and your oncologist decide to keep arimidex, there are drugs which combat hot flash e.g. Effexor, (venlafaxine) Gabapentin etc...Thank you.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Regina Hampton
Breast Surgery 24 years experience
Speak with your Dr: Hot flashes are common with taking this medication. I am not familiar with sage a nd it's indications or side effects. I recommend you contact your oncologist and let him/her know about the symptoms your experiencing. You can be switched to another medication, which my have less side effects. Effexor (venlafaxine) is a medication we use to help with hot flashes. I am sure your oncologist can help.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 48-year-old member asked:
Can i take arimidex (anastrozole) with grapefruit juice?
1 doctor answer1 doctor weighed in
A 32-year-old member asked:
Can I take flaxseed oil 1000mg when I am on arimidex (anastrozole) and an antidepressant?
1 doctor answer4 doctors weighed in
A 35-year-old member asked:
Can you take arimidex (anastrozole) wih anything else?
1 doctor answer1 doctor weighed in
Last updated Nov 21, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.